# SDR DALA2025102407792

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 64,876 hours, 46,722 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Location: Zone 000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIRS FOUND THAT IMPACTS INSPECTION ACCOMPLISHMENT. REPAIR INVESTIGATION REQUIRED PRIOR TO FURTHER FLIGHT.   PERFORMED DOUBLER INSPECTION PER ERA 625837-14 AD (7976471)
